MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE OPTIVISTA; VIDEO PROCESSOR

HOYA CORPORATION PENTAX TOKYO OFFICE OPTIVISTA; VIDEO PROCESSOR
Model Number EPK-I7010
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pentax medical america performed a good faith effort to gather additional information regarding this event and responded to the following questions via email on 02-apr-2025.Q1: was the procedure for treatment or diagnostic purposes? a1: diagnostic.Q2: was the product in question used to complete the procedure? a2: the procedure could be finished, but was not completed.Q3: was the patient recalled for further screening? a3: unknown.This information was not provided.Q4: what is the current status of the patient? a4: the patient is reported to be in good condition.No issues have been reported.Q5: was the product removed from circulation immediately after the failure/event occurred and subsequently called in for service/replacement? a5: yes.The processor is currently with the service technical team.Q6: regarding the statement in a2, "the procedure could be finished, but was not completed." - what does this mean? does this mean that the faulty endoscope prevented completion, but the procedure was later finished using a replacement endoscope? or does it mean that the procedure itself was not completed at all? a6: the procedure was not completed.Investigation is in-process.If additional information becomes available, a supplemental report will be filed with the new information.
 
Event or Problem Description
On (b)(6) 2025, pentax medical became aware of an event involving a model epk-i7010, serial number (b)(6) video processor in argentina within the pai region.The lamp of the processor did not turn on, and an error message (19-06/59-06) was displayed.A pentax medical engineer checked the cable connection and the oe slide motor but found no abnormalities, and the issue was not resolved.When the processor was inspected using the peripheral device circuit board, it operated normally.This event occurred at the time of during use.There was no report of patient harm.This event meets the requirements for fda reportability; however, submission of this report does not constitute an admission that medical personnel, user facility, importer, manufacturer or product caused or contributed to the event.
 
Additional Manufacturer Narrative
Correction information.B4: date of this report.G6: follow-up #: 1.H2: if follow-up, what type? h3: device evaluated by manufacture.H6: adverse event problem.Additional information: d4: primary unique device identifier (udi).H4: device manufacture date.H11: evaluation summary.Evaluation summary: event that occured is the lamp does not turn on and system error 19-06/59-06.The equipment was tested with another peripheral board, and the processor worked correctly.Therefore, a potential root cause of this failure is the peripheral board malfunction.A definitive root cause of the reported issue could not be identified.Based on the trend analysis, there is no significant increase or upward trend in repair complaints related to this failure mode/hazard.A device history record (dhr) review was performed by the manufacturer.The review by dhr confirmed that the processor was manufactured under normal conditions on 04-may-2023 under normal conditions, passed all required inspections, and was released accordingly.Also, there were no reworks or concessions and the dates of approval for shipment and actual date shipped were confirmed on 19-may-2023.Pentax medical has not received any further information for this event and therefore, considers this medwatch report closed.

Brand Name
OPTIVISTA
Common Device Name
VIDEO PROCESSOR
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
Manufacturer (Section G)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA   196-0012
Manufacturer Contact
gurvinder nanda
3 paragon drive
montvale, NJ 07645
2015712318
MDR Report Key21847479
Report Number9610877-2025-00029
Device Sequence Number8817508
Product Code PEA
UDI-Device Identifier04961333233595
UDI-Public(01)04961333233595(11)230504
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
K150618
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPK-I7010
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/16/2025
Supplement Report FDA Received Date06/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/04/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown